# SDR DXTA200803193

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION LOST HYD -A- SYSTEM AND ALL HYD FLUID ON THE -A- SIDE.  HYD FLUID VISIBLE IN BOTH MAIN GEAR WELLS.  HYD VOLUME LOW -A-, -B- AND HYD PUMP FAIL A CHECKLIST WERE DONE WITH GEAR BLOW DOWN.  (A)
